# SDR UPS07850620

- Difficulty date: September 6, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/E PANEL EMERGENCY CONTROL LIGHT PANEL HAS 4 OR 6 LIGHTS INOP.  DEF 358150 ASSIGNED.  *SDR FILED OPEN*  DEFERRED F/E EMERGENCY ELECT CONTROL LIGHTING PANEL REF MEL 33-1 PART REQ A 847094.
